# SDR DALA2025060504295

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 75,480 hours, 28,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1003880) ACCOMPLISH AMDS 5311-01251-02A L/H STA 727 FRAME INNER CHORD, 737 REPAIR; RII; SECTION 02. SHIM WAS INSTALLED BTW THE LEFT SIDE OF STA 727 INNER CHORD AND S-18A WEB PER AMDS 5311-01251-02A (AD 2023-06-15) (BOEING SERVICE BULLETIN 737-53A1402 REV 1 GROUP 1 CONFIG 1)
